Results 1 to 2 of 2
  1. #1

    Coming off Citalopram after 2 weeks

    Hello there!

    After having panic attacks on and off for about 3 months, my doctor suggested citalopram. I took them for about two weeks, but now I think it's time to stop. The side effects were terrible - I was vomiting every few days and constantly feeling exhausted. Taking them was making me ill at work. My boss understands because she has had experience with cit herself, but I still feel really awful for taking time off constantly.

    I've been off cit for about 5 days now, but i'm still feeling nauseous. I'm having trouble eating at times because the nausea is so bad, and it's difficult to work on a reception in a hospital when you're feeling sick!

    I wondered if anyone has had a similar experience, and how long it might take for the cit to work it's way out of my system? I am prepared to ride it out, but it's so annoying!

    Any help would be really appreciated

  2. #2
    Join Date
    Aug 2012
    Posts
    208

    Re: Coming off Citalopram after 2 weeks

    Keep going with it, the side effects are bad at first.

    im on week 4 (used to take cit 2 years ago) and for the first 2 weeks i hardly ate anything because i felt so sick and ill. But it passed during week 3, and now i only get that feeling about an hour after i take my tablet, and having a drink or a biscuit makes it pass after a minute or 2. i work in a school so feeling sick is not ideal, but it did pass.

    now im on week 4, im slowly starting to feel myself.

    you will feel bad if you suddenly stopped taking them, you need to taper off them. From past experience, i felt worse coming off them than i did going on them!

    Speak to your Doctor and see what they say

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Coming off of Citalopram
    By thebaseball2001 in forum Citalopram / Celexa
    Replies: 0
    Last Post: 23-12-13, 15:46
  2. Coming off Sertraline after 3 weeks ..
    By SANick in forum Social Anxiety
    Replies: 3
    Last Post: 13-04-12, 17:11
  3. My 12 weeks is up of coming off Cipralex and still have side effects
    By hollyoaks777 in forum Escitalopram / Lexapro / Cipralex
    Replies: 0
    Last Post: 22-12-11, 09:30
  4. Family is coming in 2 weeks
    By Haruka in forum Social Anxiety
    Replies: 0
    Last Post: 12-08-10, 02:41
  5. Citalopram for 6 weeks - much worse - coming off?
    By Gareth in forum Citalopram / Celexa
    Replies: 3
    Last Post: 28-07-10, 15:16

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •